# SDR CA120420004

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 6,624 hours
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C306
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 104001676
- Condition: Cracked
- Location: Impulse
- Component: Magneto, Bendix
- Component part number: 107902017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON ENGINE SHUTDOWN PILOT NOTICES OIL LEAKING.  INSPECTION REVEALED MAGNETO HAD A HOLE NEAR MOUNTING FLANGE.  THE MAGNETO WAS REMOVED AND FOUND THAT 1 OF THE FLYWEIGHTS HAD CRACKED BY MOUNTING PIN AND THE FLYWEIGHT HAD EXITED THE MAGNETO THROUGH THE CASE.  THE MAGNETO TO ENGINE DRIVE WAS ALSO CRACKED DUE TO THE FLYWEIGHT EXITING.
